# SDR UPS02837729

- Difficulty date: February 24, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 2565 · Escape Slide
- Part: Fabric
- Condition: Frayed
- Location: Eva Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY ESCAPE SLIDE GIRT BAR HAS FABRIC ATTACHMENT FRAYING.  REMOVED AND REPLACED SLIDE.
